Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

Covariate Transformation Diagnostics for Generalized Linear Models

Lee, Andy Ho-Won and Yick, John S. (1999). Covariate Transformation Diagnostics for Generalized Linear Models. Annals of the Institute of Statistical Mathematics,51(2):383-398.

Document type: Journal Article
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar

Title Covariate Transformation Diagnostics for Generalized Linear Models
Author Lee, Andy Ho-Won
Yick, John S.
Journal Name Annals of the Institute of Statistical Mathematics
Publication Date 1999
Volume Number 51
Issue Number 2
ISSN 0020-3157   (check CDU catalogue  open catalogue search in new window)
Scopus ID 2-s2.0-6544243437
Start Page 383
End Page 398
Total Pages 16
Place of Publication Germany
Publisher Springer
Field of Research MATHEMATICAL SCIENCES
Abstract Transformations of covariates are commonly applied in regression analysis. When a parametric transformation family is used, the maximum likelihood estimate of the transformation parameter is often sensitive to minor perturbations of the data. Diagnostics are derived to assess the influence of observations on the covariate transformation parameter in generalized linear models. Three numerical examples are presented to illustrate the usefulness of the proposed diagnostics.
Keywords Local influence
Partial influence
Profile likelihood displacement
Transformation diagnostics
 
Versions
Version Filter Type
Access Statistics: 3 Abstract Views  -  Detailed Statistics
Created: Fri, 29 Aug 2014, 19:55:09 CST by Anthony Hornby